Lectures on resolution of singularities

Research output: Chapter in Book/Report/Conference proceedingChapter

145 Scopus citations
Original languageEnglish (US)
Title of host publicationLectures on Resolution of Singularities
Pages1-208
Number of pages208
Edition166
StatePublished - Mar 19 2007

Publication series

NameAnnals of Mathematics Studies
Number166
ISSN (Print)0066-2313

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Lectures on resolution of singularities'. Together they form a unique fingerprint.

Cite this